# SDR DALA1033539853

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1136 L16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN PASSENGER CABIN STA 1136, LONG 16L CRACKED.  FWD EXISTING SPLICE HAS WRONG FASTENERS INSTALLED & FWD END OF LONGERON SECTION DOES NOT MEET GAP REQUIREMENTS.  REMOVED L16L AT STA 1136 FABED NEW LONGERON PN S2777922-4 AND INSTALLED IAW SRM 53-02, FIG 18.
